Dunford-Pettis properties, Hilbert spaces and projective tensor products
Bunce, L. J. and Peralta, A. M. (2007) Dunford-Pettis properties, Hilbert spaces and projective tensor products. Journal of Functional Analysis, 253 (2). pp. 692-710. ISSN 0022-1236
Full text not archived in this repository.
To link to this article DOI: 10.1016/j.jfa.2007.08.010
We study complete continuity properties of operators onto ℓ2 and prove several results in the Dunford–Pettis theory of JB∗-triples and their projective tensor products, culminating in characterisations of the alternative Dunford–Pettis property for where E and F are JB∗-triples.
Centaur Editors: Update this record